# SDR SIMA201030702

- Difficulty date: November 2, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 15,943 hours, 1,458 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: MPEV30086
- Part serial: MX683617
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2888 DURING CRUISE THE CREW REPORTED HYDRAULIC SYSTEM NR 2 SLOWLY LOST FLUID UNTIL FAILING.  THE CREW FOLLOWED THE AIRCRAFT OPERATING MANUAL AND DECLARED AN EMERGENCY.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 2 HYDRAULIC PUMP IAW EMB 145 AMM 29-AMM 29-10-03.  THE OPERATIONAL CHECK WAS GOOD.  NO LEAKS NOTED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
